Alert archive / Georgia / Tornado Warnings in 2020

Tornado Warning 44, NWS Jacksonville, FL

November 30, 2020Clinch County, Echols County, Georgia; Hamilton County, Florida

NWS Jacksonville, FL issued this tornado warning at Nov 30, 2020, 3:18 AM EST for Clinch County, Echols County, Georgia; Hamilton County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2020, 3:18 AM EST (08:18 UTC)
Expired
Nov 30, 2020, 4:00 AM EST
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Hamilton County, FL, Clinch County, GA, Echols County, GA

The radar

The Moody AFB radar (KVAX), 16 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
478 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

987 
WFUS52 KJAX 300818
TORJAX
FLC047-GAC065-101-300900-
/O.NEW.KJAX.TO.W.0044.201130T0818Z-201130T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
318 AM EST Mon Nov 30 2020

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Northwestern Hamilton County in northern Florida...
  Echols County in southeastern Georgia...
  West central Clinch County in southeastern Georgia...

* Until 400 AM EST.
    
* At 318 AM EST, a tornado producing storm was located 12 miles north
  of Madison, moving northeast at 45 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Statenville around 350 AM EST.
  Mayday around 355 AM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3063 8314 3078 8313 3080 8313 3081 8310
      3083 8310 3083 8309 3085 8309 3085 8301
      3086 8301 3087 8297 3097 8297 3104 8282
      3060 8284 3057 8326 3059 8326 3062 8327
      3063 8329
TIME...MOT...LOC 0818Z 247DEG 37KT 3064 8343 

TORNADO...OBSERVED
HAIL...<.75IN

$$

KB
1 follow-up statement
647 
WWUS52 KJAX 300857
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
357 AM EST Mon Nov 30 2020

FLC047-GAC065-101-300907-
/O.EXP.KJAX.TO.W.0044.000000T0000Z-201130T0900Z/
Hamilton FL-Echols GA-Clinch GA-
357 AM EST Mon Nov 30 2020

...THE TORNADO WARNING FOR NORTHWESTERN HAMILTON...ECHOLS AND WEST
CENTRAL CLINCH COUNTIES WILL EXPIRE AT 400 AM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3063 8314 3078 8313 3080 8313 3081 8310
      3083 8310 3083 8309 3085 8309 3085 8301
      3086 8301 3087 8297 3097 8297 3104 8282
      3060 8284 3057 8326 3059 8326 3062 8327
      3063 8329
TIME...MOT...LOC 0857Z 247DEG 37KT 3079 8301 

$$

KB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Nov 30, 2:03 AM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Nov 30, 2:03 AM EST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
203 AM EST Mon Nov 30 2020

.Near Term...[through Tonight]...

Strong cold front will move east southeast across the region this
morning. Expect it to be east of the area by noon. Continued
potential for strong wind gusts in storms ahead of and along the
boundary, and can not rule out potential for an isolated tornado
due to shear and frontal convergence. Clearing will follow the
front, but wrap around moisture is expected to pivot across SE GA.
The combination of the cloud cover and cold advection will cause
temperatures to fall through the afternoon across SE GA, whereas
the sunshine should help keep temperatures fairly steady through
much of the day time hours over NE FL. In general, highs Today
will be recorded this morning. It will also be fairly breezy
Today.

For Tonight, skies will clear from the northwest, with high pressure
building from the west. The gradient will remain fairly tight
through the night, so winds will continue to stir overnight. The
winds will minimize frost formation despite lows in the 30s.
Low temperatures near or at freezing possible well inland, but
not expecting to be at or below 32 long enough to warrant a freeze
warning at this point.

&&

.SHORT TERM [Tuesday through Wednesday Night]...

...WIDESPREAD INLAND LIGHT FREEZE EVENT EXPECTED TUESDAY NIGHT...

Tuesday...Sunny skies and cold conditions as Meteorological Winter
begins on 12/1 and gusty Northwest winds continue at 15-20 mph
with gusts of 25-30 mph and strong cold air advection will hold
Max Temps around 50 degrees across SE GA and lower/middle 50s for
NE FL.

Tuesday Night...As cold high pressure settles over the region
expect NW winds to decrease to less than 5 mph and along with
mostly clear skies will set up good radiational cooling
conditions and a widespread light freeze is expected over all
inland areas, with lows in the upper 20s across SE GA and near
30 degrees across inland NE FL and Freeze headlines will likely
be required. Some light frost will be possible as well by early
Wednesday morning as winds become near calm in wind sheltered
areas.

Wednesday...High pressure continues to push Northeast of the
region and surface winds become light Northeast and under
Mostly Sunny skies Max Temps will modify slightly into the
middle 50s SE GA and upper 50s/near 60 degrees across NE FL.
Upper level cloud cover increases Wed Night but another night
of widespread low temps in the 30s possible over inland areas
and 40s along the Atlc Coast and another brief light freeze
not out of the question for inland SE GA areas near the
Altamaha River Basin.

&&

.LONG TERM [Thursday Through Sunday]...

Thursday...Mainly dry conditions with increasing high clouds
ahead of next frontal system and expect milder temps with the
onshore flow off the Atlantic as Sfc High pressure builds into
the Carolinas. Max Temps into the 60s across SE GA and near 70
across NE FL.

Friday...Long-range models have backed off the intensity of
next shortwave trof energy/moisture available and now rainfall
chances are mainly in the 20-40% range with the next frontal
passage. Max Temps will likely reach into the 70-75 degree
range and lows falling into the 40s/50s Fri Night.

Sat/Sun...Models struggling to handle the expected mid level
cut-off low feature to push across the SE US over the weekend,
but for now it appears as though it will not phase with moisture
over the Gulf of Mexico and cross the NE FL/SE GA region with
mainly dry conditions and seasonably cool temps with Highs in the
60s and lows in the 40s, but confidence remains low in the model
solutions from the Friday through Sunday time frame.

&&

.FIRE WEATHER...

On Tuesday, much colder and drier airmass will combine with gusty
Northwest winds and humidity values falling into the 30 to 35
percent range to provide for more hazardous fire weather
conditions but for now expect values to stay just above critical
levels.

&&

.Marine...

A strong cold front will move east across area this morning. High
pressure will build from the west this afternoon through Tonight.
The high will build overhead Tuesday through Tuesday night. The high
will then build toward the northeast Wednesday through Thursday. A
wave of low pressure will move northeast out of the gulf, and across
area Thursday night through Friday. The region will be between low
pressure to the northeast and high pressure building from the west
over the weekend.

Rip Currents: SE GA: Moderate through Tuesday
              NE FL: Moderate through Tuesday

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  61  33  49  27  56 /  10  10   0   0   0
SSI  69  37  50  34  56 /  90  10   0   0   0
JAX  68  35  53  30  58 /  90   0   0   0   0
SGJ  71  38  54  36  59 /  90   0   0   0   0
GNV  69  34  53  29  57 /  70   0   0   0   0
OCF  70  36  54  30  59 /  90   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 PM EST Tuesday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 11 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

In the hours before

Special weather statement, Nov 30, 12:31 AM EST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1231 AM EST Mon Nov 30 2020

FLZ020-300615-
Hamilton FL-
1231 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 115 AM EST...

* At 1231 AM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm over Crossroads, or near Suwannee
  River State Park, moving northeast at 35 mph.

* Wind gusts up to 50 mph and funnel clouds possible with this storm.

* Locations impacted include...
  Jasper, Suwannee River State Park, Blue Springs and Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3062 8306 3060 8275 3043 8308 3044 8308
      3043 8312 3042 8314 3042 8315 3039 8317
      3041 8318 3042 8320 3044 8322 3046 8322
      3047 8324
TIME...MOT...LOC 0531Z 231DEG 29KT 3047 8310

KB
Special weather statement, Nov 30, 12:59 AM EST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1259 AM EST Mon Nov 30 2020

GAZ162-300630-
Echols GA-
1259 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ECHOLS COUNTY UNTIL
130 AM EST...

* At 1259 AM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles north of Jasper, moving
  northeast at 25 mph.

* Wind gusts up to 50 mph and funnel clouds possible with this storm.

* This storm will remain over mainly rural areas of south central
  Echols County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3080 8287 3070 8274 3061 8289 3061 8299
      3062 8299
TIME...MOT...LOC 0559Z 223DEG 22KT 3063 8291

KB
Special weather statement, Nov 30, 2:32 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
232 AM EST Mon Nov 30 2020

GAZ132-133-300815-
Coffee GA-Jeff Davis GA-
232 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND JEFF DAVIS COUNTIES
UNTIL 315 AM EST...

* At 232 AM EST, Doppler radar was tracking strong thunderstorms
  along a line extending from near Jacksonville to near Alapaha.
  Movement was northeast at 50 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Douglas, Hazlehurst, Broxton, Ambrose, Nicholls, Pridgen, West
  Green, Snipesville and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3196 8243 3184 8244 3184 8252 3175 8252
      3175 8255 3173 8252 3167 8252 3167 8263
      3156 8263 3152 8260 3141 8265 3138 8283
      3140 8285 3142 8314 3161 8306 3166 8300
      3179 8299 3178 8287 3192 8268 3196 8256
TIME...MOT...LOC 0732Z 245DEG 44KT 3188 8297 3139 8312

KB
Special weather statement, Nov 30, 3:03 AM EST, 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 AM EST Mon Nov 30 2020

FLZ020-021-035-122-222-300900-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-
303 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...WESTERN COLUMBIA...
SUWANNEE AND HAMILTON COUNTIES UNTIL 400 AM EST...

* At 302 AM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Madison to 17 miles northwest of Steinhatchee. Movement was east at
  35 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Lake City, Live Oak, Jasper, Trenton, Jennings, White Springs,
  Bell, Ichetucknee Spring, Suwannee River State Park and Suwannee
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3059 8255 2956 8269 2958 8295 2961 8297
      2970 8294 2977 8295 2980 8292 2981 8293
      2983 8289 2988 8287 2989 8292 2996 8293
      3008 8307 3012 8323 3026 8325 3039 8317
      3047 8324 3062 8327 3063 8331 3063 8322
TIME...MOT...LOC 0802Z 281DEG 29KT 3052 8345 2978 8365

HESS
Special weather statement, Nov 30, 3:06 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 AM EST Mon Nov 30 2020

GAZ149-162-163-350-300900-
Atkinson GA-Clinch GA-Echols GA-Southern Ware GA-
306 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS...ATKINSON...SOUTHWESTERN
WARE AND CLINCH COUNTIES UNTIL 400 AM EST...

* At 306 AM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Hahira, or near Adel, moving
  northeast at 60 mph.

* Wind gusts up to 50 mph and funnel clouds possible with this storm.

* Locations impacted include...
  Homerville, Pearson, Willacoochee, Fargo, Argyle, Statenville, Du
  Pont, Mayday, Needmore and Cogdell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3080 8313 3085 8309 3085 8301 3087 8297
      3118 8297 3119 8305 3128 8303 3142 8314
      3140 8285 3136 8282 3136 8263 3128 8263
      3128 8270 3123 8270 3102 8259 3096 8249
      3082 8250 3082 8243 3058 8242 3062 8314
TIME...MOT...LOC 0806Z 238DEG 54KT 3106 8338

KB
Special weather statement, Nov 30, 3:13 AM EST, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
313 AM EST Mon Nov 30 2020

GAZ132-133-149-300915-
Atkinson GA-Coffee GA-Jeff Davis GA-
313 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...NORTHEASTERN ATKINSON
AND JEFF DAVIS COUNTIES UNTIL 415 AM EST...

* At 312 AM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm over Alapaha, or 11 miles northwest
  of Willacoochee, moving northeast at 40 mph.

* Wind gusts up to 50 mph and funnel clouds possible with this storm.

* Locations impacted include...
  Douglas, Hazlehurst, Broxton, Ambrose, Nicholls, Pridgen, West
  Green, Snipesville and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3184 8243 3184 8252 3175 8252 3175 8255
      3173 8252 3167 8252 3167 8263 3148 8260
      3147 8263 3136 8263 3136 8282 3140 8285
      3142 8314 3156 8306 3161 8306 3166 8300
      3179 8299 3178 8287 3192 8268 3197 8243
TIME...MOT...LOC 0812Z 235DEG 36KT 3141 8322

KB

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 12:59 AM ESTSpecial Weather StatementJAXEchols31 min
Nov 30, 2:32 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis43 min
Nov 30, 3:06 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols54 min
Nov 30, 3:13 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis62 min
Nov 30, 3:52 AM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee, Ware38 min
Nov 30, 3:55 AM ESTSevere Thunderstorm WarningJAXAtkinson, Clinch, Echols, Ware38 min
Nov 30, 4:05 AM ESTSpecial Weather StatementJAXBacon55 min
Nov 30, 4:11 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols, Ware64 min
Nov 30, 4:17 AM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Ware19 min
Nov 30, 4:27 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware48 min
Nov 30, 4:53 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis52 min
Nov 30, 4:59 AM ESTSpecial Weather StatementJAXAppling46 min
Nov 30, 5:09 AM ESTSpecial Weather StatementJAXBrantley, Charlton36 min
Nov 30, 5:19 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols41 min
Nov 30, 5:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Pierce, Ware29 min
Nov 30, 5:39 AM ESTSpecial Weather StatementJAXCamden, Charlton, Glynn51 min
Nov 30, 6:25 AM ESTSpecial Weather StatementJAXCamden, Glynn20 min
Nov 30, 6:46 AM ESTSpecial Weather StatementJAXCamden, Glynn29 min
Nov 30, 3:49 PM ESTFreeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Charlton and 8 more10 hr
Nov 29, 11:23 PM ESTSpecial Weather StatementJAXSuwannee52 min
Nov 29, 11:52 PM ESTSpecial Weather StatementJAXHamilton38 min
Nov 30, 12:31 AM ESTSpecial Weather StatementJAXHamilton44 min
Nov 30, 3:03 AM ESTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee57 min
Nov 30, 3:58 AM ESTSpecial Weather StatementJAXAlachua, Baker, Columbia, Gilchrist, Hamilton, Suwannee and 1 more62 min
Nov 30, 4:57 AM ESTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 4 more63 min
Nov 30, 5:06 AM ESTSevere Thunderstorm WarningJAXAlachua24 min
Nov 30, 5:29 AM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay14 min
Nov 30, 5:56 AM ESTSpecial Weather StatementJAXBradford, Clay, Duval, Marion, Nassau, Putnam34 min
Nov 30, 6:03 AM ESTSpecial Marine WarningJAX117 min
Nov 30, 7:17 AM ESTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns28 min
Nov 30, 7:44 AM ESTSpecial Weather StatementJAXFlagler, Saint Johns31 min
Nov 30, 7:56 AM ESTSpecial Marine WarningJAX94 min
Nov 30, 8:23 AM ESTSpecial Weather StatementJAXFlagler37 min
Nov 30, 9:28 AM ESTSpecial Marine WarningJAX62 min

Nearby

Tornado Warnings in Georgia, 2020Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.